Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Rash on the face, used sunscreens, vitamin e, cortisone but did not help much. Any recommendations?

Hello, I have a rash on the side of my face, about the size of my thumb, it becomes aggravated when I use certain sunscreens of face wash, but it only appears in this area of my face. I'm not sure if it something that occurs when I sweat. I have tried vitamin e cream with mild success and 0.02% cortisone cream with success, however, it continues to flare up. Is there anything you can recommend to permanently remove this reaction?
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Homeopath 's  Response
hi welcome to HCM

-i had gone through your query and understand your concerns. i would come up with the possibility of CONTACT DERMATITIS is the cause for your sufferings.

-this condition usually ALLERGIC BACKGROUND and the sunscreen lotion may be the triggering factor

-avoid that lotion for prevention is advisable

treatment option;
i advise you taking Homeopathic medicines gives safe and permanent cure for your complaints
consult your local homeopathic physician for correct diagnosis of the case and remedy to fit your complaints
I hope this is helpful for you, thank you          


Answered: Mon, 14 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor